0
2013
Impact Factor

Robert Conte

Publications:

Springael J., Conte R., Musette M.
On exact solutions of the Bianchi IX cosmological model in the proper time
1998, vol. 3, no. 1, pp.  3-8
Abstract
It has recently been argued that there might exist a four-parameter analytic solution for the Bianchi IX cosmological model, which extend the three-parameter solution of Belinskii et al. to one more arbitrary constant. We perform the perturbative Painleve test in the proper time variable, and confirm the possible existence of such an extension.
Citation: Springael J., Conte R., Musette M.,  On exact solutions of the Bianchi IX cosmological model in the proper time, Regular and Chaotic Dynamics, 1998, vol. 3, no. 1, pp. 3-8
DOI:10.1070/RD1998v003n01ABEH000057

Back to the list